# SDR GTIA2019030103200

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 24,690 hours, 11,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE KNOB MISSING. REMOVED AND REPLACED MEGAPHONE ASSY IAW EMERGENCY EQUIPMENT DRAWING.
